Skip to main content

Bifurcation of invariant tori in R3

  • Conference paper
  • First Online:
Bifurcation and Nonlinear Eigenvalue Problems

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 782))

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 44.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 59.95
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. A. CHENCINER, G. IOOSS Bifurcations de tores invariants, Arch. Rat. Mech. Anal., 69, 109–198 (1979)

    Article  MathSciNet  MATH  Google Scholar 

  2. A. CHENCINER, G. IOOSS Persistance et Bifurcation de tores invariants, Arch. Rat. Mech. Anal. (to appear)

    Google Scholar 

  3. M.R. HERMAN Mesure de Lebesgue et nombre de rotation. Lect. Notes in Maths, 597, p. 271–293, Springer Verlag, Berlin 1977

    MATH  Google Scholar 

  4. D. RUELLE, F. TAKENS On the nature of turbulence. Comm. Math. Phys. 20, p. 167–192 (1971)

    Article  ADS  MathSciNet  MATH  Google Scholar 

Download references

Authors

Editor information

C. Bardos J. M. Lasry M. Schatzman

Rights and permissions

Reprints and permissions

Copyright information

© 1980 Springer-Verlag

About this paper

Cite this paper

Iooss, G. (1980). Bifurcation of invariant tori in R3 . In: Bardos, C., Lasry, J.M., Schatzman, M. (eds) Bifurcation and Nonlinear Eigenvalue Problems. Lecture Notes in Mathematics, vol 782. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0090433

Download citation

  • DOI: https://doi.org/10.1007/BFb0090433

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-09758-7

  • Online ISBN: 978-3-540-38637-7

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics